# SDR 2002UALA00801

- Difficulty date: May 1, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 25,865 hours, 5,825 cycles
- Engine: Pwa PW4077
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 4072800901
- Part serial: MR346119
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPT CDU WENT INOP AFTER TAKEOFF.  CREW WAS UNABLE TO RESTORE THE SYSTEM.  DUAL CDU REQUIRED PRIOR TO ENTERING CLASS 2 RNP-10 AIRSPACE.  AT JFK, THE CENTER CDU WAS SWAPPED WITH THE INOPED CAPTAIN'S ONE AND DEFFERED.  DEFECTIVE CDU WAS REPLACED AT LHR.
